# SDR FDEA202506180989

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66252
- Aircraft time: 5,846 hours, 2,894 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586910
- Condition: Punctured
- Location: Zone 200
- Part time: 5,846 hours, 2,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 252HFF WITH PUNCTURE. MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 252HFF WAS REPAIRED IAW B767 SRM 53-00-  50-2R PAR 4B FIG 201 SHEET 2 REV.92 APR-15-2025
